# SDR SWAA2025042321205

- Difficulty date: April 2, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED <[01]. UPON FURTHER INVESTIGATION; SCUFF PLATE WAS DAMAGED BEYOND REPAIR. RECEIVED NEW FCB FWD CORNER SCUFF PLATE FROM STORES. LOCATED AND DRILLED IAW BOEING DWG 143A8331 REV-C AND SRM 51-40-05.; [02] VERIFIED CORRECTIVE ACTION 1.
